MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 31GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.3ML 31GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE
Model Number 928858
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"date of event: unknown.The date received by manufacturer has been used.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).".
 
Event or Problem Description
It was reported that 10 syringe 0.3ml 31ga 8mm 10bag 500 pl/wg separated from the hub during use.The following was reported by the initial reporter: "it was reported that needle hub separated.Verbatim: (b)(6) consumer reported needle hub separation with 10 syringes from current box.Stated she removed the orange cap and the whole needle component comes off with the cap.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2020-12-28.H6: investigation summary: customer returned (3) loose 3/10cc syringes.Customer states that the needle hub separated.All returned syringes were examined and all exhibited the hub-needle/shield assembly separated from the barrel.A review of the device history record was completed for batch # 9324122 all inspections were performed per the applicable operations qc specifications.There was one (1) notification noted that did not pertain to the complaint.Bd was able to confirm the customer¿s indicated failure needle hub separated.Root cause for this defect cannot be determined.Capa1630423 has been opened to address this issue.H3 other text : see h.10.
 
Event or Problem Description
It was reported that 10 syringe 0.3ml 31ga 8mm 10bag 500 pl/wg separated from the hub during use.The following was reported by the initial reporter: "it was reported that needle hub separated.Verbatim: walgreen's consumer reported needle hub separation with 10 syringes from current box.Stated she removed the orange cap and the whole needle component comes off with the cap.".

Brand Name
SYRINGE 0.3ML 31GA 8MM 10BAG 500 PL/WG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11127899
Report Number1920898-2021-00008
Device Sequence Number19654123
Product Code FMF
UDI-Device Identifier00311917048154
UDI-Public00311917048154
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2024
Device Model Number928858
Device Catalogue Number928858
Device Lot Number9324122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2020
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1